Published articles

Published articles 1 records found  Search took 0.01 seconds. 
21 p, 377.6 KB The number of polynomial solutions of polynomial Riccati equations / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
Consider real or complex polynomial Riccati differential equations a(x) y=b_0(x) b_1(x)y b_2(x)y^2 with all the involved functions being polynomials of degree at most . We prove that the maximum number of polynomial solutions is 1 (resp. [...]
2016 - 10.1016/j.jde.2016.07.019
Journal of Differential Equations, Vol. 261 (2016) , p. 5071-5093  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.